| Catalog Number |
140752 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Pain (1994); Swelling (2091); Tissue Damage (2104)
| Date of Event |
06/01/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
(b)(4) - the dentist reported that, 3 months after the dental implant was installed in intraoral region #20, its non-osseointegration was observed.The 45 ncm of primary stability was achieved and the patient presented bone type iii.